MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL SYNCRA CRT-P; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC EUROPE SARL SYNCRA CRT-P; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number C2TR01
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that an interrogation of the cardiac resynchronization therapy pacemaker (crt-p) showed no lead trends and no battery longevity estimator.The device had been implanted almost four years ago.The parameters screen showed that the implant detect was still on.This was turned off and the device remains in use.No patient complications have been reported as a result of this event.

Brand Name
SYNCRA CRT-P
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
MDR Report Key11619139
Report Number9614453-2021-01377
Device Sequence Number16915497
Product Code NVZ
UDI-Device Identifier00613994753304
UDI-Public00613994753304
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/28/2018
Device Model NumberC2TR01
Device Catalogue NumberC2TR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2021
Initial Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD, 419688 LEAD, 5076-58 LEAD
Outcome Attributed to Adverse Event Required Intervention;